# SDR RAIA2010032000002

- Difficulty date: March 20, 2010
- Submitted: March 22, 2010
- Operation: Air carrier
- Aircraft: N804HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145082
- Aircraft time: 27,551 hours, 25,368 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: RPS1B
- Part serial: 10455
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PRE FLIGHT INSPECTION, THE CREW REPORTED THAT THE EMERGENCY EXIT LIGHT AT THE PASSENGER DOOR WAS INOPERATIVE.  PRIOR TO FLIGHT, MAINTENANCE REMOVED AND REPLACED THE EMERGENCY LIGHT POWER SUPPLY FOR THE AFFECTED LIGHT.  THE AIRCRAFT WAS RETURNED TO SERVICE FOLLOWING A SUCCESSFUL OPERATIONAL CHECK OF THE EMERGENCY LIGHTING SYSTEM.
